A note on $S$-Nakayama’s lemma

  • A. Hamed Univ. Monastir, Tunisia
Keywords: Nakayama’s lemma, S-finite, S-w-finite

Abstract

We propose an $S$-version of Nakayama's lemma. Let $R$ be a commutative ring, $S$ a multiplicative subset of $R,$ and $M$ be an $S$-finite $R$-module. Also let $I$ be an ideal of $R.$ We show that if there exists $t\in S$ such that $tM\subseteq IM,$ then
$(t^\prime+a)M=0$ for some $t'\in S$ and $a\in I.$ We also give an analog of Nakayama's lemma for a $w$-ideal and an $S$-$w$-finite $R$-module, where $R$ is an integral domain.
Thus, we generalize the result obtained by Wang and McCasland [Commun. Algebra, 25, 1285–1306 (1997)].

References

Ameri, Reza. Two versions of Nakayama lemma for multiplication modules. Int. J. Math. Math. Sci. 2004, no. 53-56, 2911--2913. doi: 10.1155/S0161171204311282

Anderson, D. D.; Dumitrescu, Tiberiu. $S$-Noetherian rings. Comm. Algebra 30 (2002), no. 9, 4407--4416. doi: 10.1081/AGB-120013328

Azizi, A. On generalization of Nakayama's lemma. Glasg. Math. J. 52 (2010), no. 3, 605--617. doi: 10.1017/S0017089510000467

Wang, Fanggui; McCasland, R. L. On $w$-modules over strong Mori domains. Comm. Algebra 25 (1997), no. 4, 1285--1306. doi: 10.1080/00927879708825920

Kim, Hwankoo; Kim, Myeong Og; Lim, Jung Wook. On $S$-strong Mori domains. J. Algebra 416 (2014), 314--332. doi: 10.1016/j.jalgebra.2014.06.015

Matsumura, Hideyuki. Commutative ring theory. Translated from the Japanese by M. Reid. Cambridge Studies in Advanced Mathematics, 8. Cambridge University Press, Cambridge, 1986. {rm xiv}+320 pp. ISBN: 0-521-259169 doi: 10.1017/CBO9781139171762

Published
15.01.2020
How to Cite
Hamed A. “A Note on $S$-Nakayama’s Lemma”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 1, Jan. 2020, pp. 142-4, http://umj.imath.kiev.ua/index.php/umj/article/view/2332.
Section
Short communications